MathSciNet Relay Station
MathSciNet bibliographic data
MR2862541 33B15 (26A48)
Qi, Feng; Wei, Chun-Fu; Guo, Bai-Ni Complete monotonicity of a function involving the ratio of gamma functions and applications. Banach J. Math. Anal. 6 (2012), no. 1, 35–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement